# SDR MASA2014121912796

- Difficulty date: December 19, 2014
- Submitted: December 20, 2014
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 29,129 hours, 23,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP.
